View Single Post
Old 07-30-2008, 11:55 AM   #5
singingirl singingirl is offline
Junior Member
(female)
 
Join Date: Jul 2008
Location: Sunny All The Time
Posts: 38
singingirl HB User
Re: Tegretol causing osteoporosis, anyone know?

suzequ and travis - i think you're right about talking to the doc about it. i guess i will call. it's just that i honestly don't feel most of the time that i even have a problem with seizures, fortunately. i had two nocturnal seizures out of the blue many, many years ago and have never had one since, just those little auras every so often. so i go about my life feeling pretty normal, just taking this medication for what seems like forever. but now knowing that i may have been causing another very bad process to take place i'm just totally concerned. i have been talking on another board to some people with osteop and the supplements, etc., that they take. their advice to me is to relax a bit about it, start concentrating on eating right, exercising more and taking the right supplements and realize that i have osteoporosis but it doesn't have me. maybe that's good advice for just about anything, right?